# SDR USAA2015032500009

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 2,014 hours, 818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131276
- Condition: Inoperative
- Location: Cabin
- Part time: 18,099 hours, 5,977 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE.  R & R POWER SUPPLY IAW AMM 33-51-38.  GOOD OPERATIONAL CHECK.
